# SDR DALA2024120211363

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 30,289 hours, 2,988 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Panel
- Condition: Abnormal
- Location: Aft Gallery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F. A REPORTED A BURNING PLASTIC SMELL IN THE AFT GALLERY AREA. PERFORMED ODI INSPECTION IN THE AFT GALLEY AREA OVERHEAD PANEL, OVEN, COFFEE MAKER, CHILLER NO FOUND DEFECT NO SMELL. (LP# 6445370)
